MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp OPTABLATE BVN PROBE SINGLE KIT; Probe, radiofrequency lesion

Stryker Instruments-a division of Stryker Corp OPTABLATE BVN PROBE SINGLE KIT; Probe, radiofrequency lesion
Catalog Number 9900-110-100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/31/2026
Type of Reportable Event Malfunction

Brand Name
OPTABLATE BVN PROBE SINGLE KIT
Common Device Name
Probe, radiofrequency lesion
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key50541909
Report Number3015967359-2026-00472
Device Sequence Number15810638
Product Code GXI
UDI-Device Identifier07613327601121
UDI-Public(01)07613327601121(17)280504(10)1000633901
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K250213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9900-110-100
Device Lot Number1000633901
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown